Advertisement

A regularity condition at the boundary for solutions of quasilinear elliptic equations

  • Ronald Gariepy
  • William P. Ziemer
Article

Keywords

Neural Network Complex System Nonlinear Dynamics Elliptic Equation Electromagnetism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AM]
    Adams, D., & N. Meyers, Thinness and Wiener Criteria for non-linear potentials, Indiana U. Math. J., 22, 169–197 (1972).Google Scholar
  2. [B]
    Beiras Da Veiga, H., Punti regolari per una classe di operatori ellittici non lineari, Ricerche di Mat. 21 (1972)Google Scholar
  3. [BA]
    Bagby, T., Quasitopologies and rational approximation, J. Func. Anal., 10, 259–268 (1972).Google Scholar
  4. [BC]
    Beiras Da Veiga, H., & F. Conti, Equazoni ellittiche non lineari con ostacoli sottili, Applicasions allo studio dei punti regolari, Ann. Scuola Normale Sup. Pisa, 26, 533–562 (1972).Google Scholar
  5. [DG]
    DeGiorgi, E., Sulla differenziabilità e l'analyticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino 3a, (3), 25–43 (1957).Google Scholar
  6. [FZ]
    Federer, H., & W. Ziemer, The Lebesgue set of a function whose distribution derivatives are p-th power integrable, Ind. U. Math. J., 22, 139–158 (1972).Google Scholar
  7. [GZ]
    Gariepy, R., & W. Ziemer, Behavior at the boundary of solutions of quasilinear elliptic equations, Arch. Rational Mech. Anal., 56, 372–384 (1974).Google Scholar
  8. [GZ2]
    Gariepy, R., & W. Ziemer, A gradient estimate at the boundary for solutions of quasilinear elliptic equations, Bull. Amer. Math. Soc., 82, 629–631 (1976).Google Scholar
  9. [H]
    Hedberg, L., Non-linear potentials and approximation in the mean by analytic functions, Math. Z., 129, 299–319 (1972).Google Scholar
  10. [KM]
    Krol', I.N., & V.G. Maz'ja, On the absence of continuity and Hölder continuity of solutions of quasilinear elliptic equations near a nonregular point, Trans. Moscow Math. Soc., 26, 73–93 (1972).Google Scholar
  11. [LSW]
    Littman, W., G. Stampacchia, & H. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Normale Sup. Pisa, 17, 43–77 (1963).Google Scholar
  12. [LU]
    Ladyzhenskaya, O.A., & Ural'tseva, Linear and quasilinear elliptic equations, New York: Academic Press 1968.Google Scholar
  13. [MA]
    Maz'ja, V.G., On the continuity at a boundary point of the solution of quasi-linear elliptic, equations (Russian), Vestnik Leningrad Univ., 25, 42–55 (1970).Google Scholar
  14. [ME]
    Meyers, N., & Elcrat, Alan, Some results on regularity for solutions of non-linear elliptic systems and quasi-regular functions, Duke Math. J., 42, 121–136 (1975).Google Scholar
  15. [MYS]
    Meyers, N., Continuity properties of potentials, Duke Math. J., 42, 157–165 (1975).Google Scholar
  16. [MO1]
    Moser, J., A new proof of DeGiorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure and Appl. Math., 13, 457–468 (1960).Google Scholar
  17. [MO2]
    Moser, J., On Harnack's theorem for elliptic differential equations, Comm. Pure and Appl. Math., 14, 577–591 (1961).Google Scholar
  18. [MY]
    Morrey, C.B., Multiple integrals in the calculus of variations, Springer-Verlag, New York, 1966.Google Scholar
  19. [S]
    Serrin, J., Local behavior of solutions of quasilinear equations, Acta Math., III, 302–347 (1964).Google Scholar
  20. [S2]
    Serrin, J., On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc., 101, 139–167 (1961).Google Scholar
  21. [ST]
    Stampacchia, G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble), 15, 189–258 (1965).Google Scholar
  22. [T]
    Trudinger, N., On Harnack type inequalities and their application to quasilinear equations, Comm. Pure and Appl. Math, 20, 721–747 (1967).Google Scholar
  23. [V]
    Voinov, Je. N., s-capacity in the proof of Hölder continuity of weak solutions to quasilinear near the boundary, Pet. Rar. Ped. Inst. Ueh. Zap., 20, 3–9 (1967).Google Scholar
  24. [W1]
    Wiener, N., The Dirichlet problem, J. Math. and Phys. 3, 127–146 (1924).Google Scholar
  25. [W2]
    Wiener, N., Certain notions in potential theory, J. Math. and Phys. 3, 24–51 (1924).Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Ronald Gariepy
    • 1
  • William P. Ziemer
    • 1
  1. 1.Department of MathematicsIndiana UniversityBloomington

Personalised recommendations